MAUDE Adverse Event Report: TELEFLEX MEDICAL HEMOLOK TAKEAPART ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HEMOLOK TAKEAPART ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP
Model Number IPN915191
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that the applier was sent to our technical specialist as the user felt that the clip did not easily leave the applier during a laparoscopic cholecystectomy.No clip fell in the patient.On follow-up, the specialist confirmed that the applier could not be assembled properly; the inner shaft got detached after assembly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).During visual and functional examination, we found that even after many repeats of clip loading, we could not find any failure.The clips were loaded well, closed properly, and could be delivered easily.Upon review of the device history records for the affected lot number, we can confirm that both the correct material and correct components had been used and that the instrument meets the product specifications.All process steps were found to have been properly documented.100% functional test at final inspection found good.We could not find this failure on the instrument; we cannot reproduce the failure.No further measures will be initiated by k & w this complaint is being rejected by us.

Brand Name
HEMOLOK TAKEAPART ML 5MM ENDO APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16018035
Report Number3011137372-2022-00248
Device Sequence Number6737934
Product Code GDO
UDI-Device Identifier24026704697841
UDI-Public24026704697841
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915191
Device Catalogue Number544965T
Device Lot NumberR0-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer01/24/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown